# SDR 08FDEA03520

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6954077
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED BY EO 7-5510-7-5000, HORIZONTAL STAB RT HINGE FITTING O/B BUSHING BORE HAS CORROSION OVERSIZED LUG BORE TO 2.2244 INCH CORROSION REMOVED.  HFEC INSPECTED BORE NO DEFECTS NOTED.  FABRICATED OVERSIZE BUSHING, CAD PLATED BUSHING.  INSTALLED OVERSIZE BUSHING IN LUG, IAW MM 55-10-051-8.  THIS IS CLASSIFIED AS A MINOR REPAIR.
